Vol. 35, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
A note on commutative injective rings

Victor P. Camillo

Vol. 35 (1970), No. 1, 59–64
Abstract

The purpose of this note is to determine necessary and sufficient conditions for a commutative injective ring to be a product of local rings. This reduces the study of such rings to the study of local rings, since a product of rings is injective if each factor is.

Mathematical Subject Classification
Primary: 13.90
Milestones
Received: 19 January 1970
Published: 1 October 1970
Authors
Victor P. Camillo